Actifed Tablets

€6.99 

This product is currently sold out.

Please fill in the form below if you'd like to be notified when it becomes available.

What are Actifed Tablets Used For?

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose. Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Dosage: For oral use only

  • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.
  • Do not exceed the stated dose.
  • Keep out of reach and sight of children.

Contains

  • Each tablet contains: 2.5mg Triprolidine hydrochloride and 60mg Pseudoephedrine hydrochloride.
  • Other ingredients include: lactose monohydrate, Maize starch, Povidone, Magnesium stearate (E572).

Warning

  • May cause drowsiness. If affected, do not drive or operate machinery.
  • Avoid alcoholic drink.
  • If you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.

Storage Instructions

  • Do not store above 25°C.
  • Store in original container to protect from moisture and light.

 Please read the enclosed leaflet carefully.